MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET
Catalog Number B9061
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint on the b9061 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 13909381 was reviewed and no non conformities were found that would have led to the reported complaint.
 
Event or Problem Description
It was reported that a 14" (36 cm) appx 4.6 ml, ext set w/clave®, 0.2 micron filter, clamp, rotating luer was found to be occluded during patient use.The reporter stated that the filter on the irinotecan and leucovorin infusion lines could not infuse.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.

Brand Name
14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20447742
Report Number9617594-2024-01448
Device Sequence Number7026687
Product Code FMG
UDI-Device Identifier00840619045821
UDI-Public(01)00840619045821(17)290201(10)13909381
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9061
Device Lot Number13909381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IRINOTECAN, UNK MFR; LEUCOVORIN, UNK MFR
Patient SexUnknown